| Catalog Number |
11448964 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ secondary set line broke.The following information was provided by the initial reporter: "we had an incident in the chemo clinic with the secondary line breaking.".
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported by the customer that the secondary line broke could not be verified due to the product not being returned for failure investigation.A device history record review for model 11448964 and lot number 22093037 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.